# SDR SIMA20130226005

- Difficulty date: February 26, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 23,697 hours, 17,030 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND THE AFT GASPER RISER DUCT TO HAVE BROKEN CONNECTION SEAL CAUSING THE DUCT TO BURN AND INSULATION TO MELT.  SIDE PANEL ABOVE SEAT 17D IS GETTING EXCESSIVE HEAT WITH PAINT PEELING OFF.  PANEL AREA ALSO BECOMING SOFT.   REMOVED AND REPLACED GASPER RISER DUCT ASSEMBLY IAW MM 21-23-11. OPS CHECKED GOOD. REMOVED AND REPLACED DEFECTIVE GASPER PLENUM DUCT AND ASSOCIATED PARTS IAW MM 21-23-10.
